can taking morphine cause withdrawals?

morphine
by x2l2

Question by mizzyjackson: can taking morphine cause withdrawals?
I was taking morphine 15’s for the past week, granted i was taking a bit more per day than i was prescribed to. After a week of taking them the first day that i was without them i experienced what i thought was withdrawals. it felt like i had the flu. I had no energy and i was throwing up water. i had no appetite either. Was it possible i was experiencing withdrawals or could i have just been sick?

Best answer:

Answer by tigris726
How much more were you taking, and why were you taking more than the doctor prescribed?

Morphine is an opiate drug, the same class of drug as heroine. It is drived from opium. It is one of the most addictive pain medications on the market. It is a controlled substance.

If you’ve been taking morphine or any other opiate; such as oxycotin, oxycodone, percocet, demerol, etc; for any length of time, you wiil suffer withdrawl symptoms when you stop. Don’t take morphine any other way than as directed. Don’t take morphine if you don’t have a prescription for it. If you are a recovering alcoholic or drug addict tell your doctor.

My best guess is that you were experiencing withdrawls, but only a doctor can tell you for sure. If you cannot stop taking morphine on your own, tell your doctor.
He/she needs to know exactly how much of the drug you were taking.

If you think you have a problem with alcohol or drugs, you do. If so, contact Alcoholic Anonymous or Narcotics Anonymous in your area. They can help, and they will…if you let them.

Know better? Leave your own answer in the comments!

Trackback URL

, , ,

No Comments on "can taking morphine cause withdrawals?"

Hi Stranger, leave a comment:

ALLOWED XHTML TAGS:

<a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>

Subscribe to Comments